# SDR SIMA20220429016

- Difficulty date: April 29, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 14,992 hours, 9,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Fr89-90
- Component: Panel Shear
- Component part number: 17091919001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY-LAVATORY FLOOR RH SHEAR PANEL IS CORRODED.(LEVEL 2 CORROSION) -C/A-REMOVED AND REPLACED AFT GALLEY-LAVATORY RH SHEAR PANEL IAW EMB 175 SRM 51-40-08.
